# SDR GTIA2018111982978

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 6,856 hours, 3,043 cycles
- System (JASC): 2120 · Air Distribution System
- Part: O-Ring
- Condition: Worn
- Location: Air Con System
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"CREW & PAX REPORTED STRONG ODOR FINAL THROUGH 6500 TYPE OF ODOR REPORTED WAS BURNT RUBBER & DIRTY SOCKS -ACCOMPLISHED SA TI 2100-1706 INSPECTION OF A/C PNEUMATIC & AIR COND SYS FOUND WORN O-RINGS AT #1 ACM OUTLET DUCT TO MAIN HEAT EXCHANGER R&R OUTLET DUCT O-RINGS IAW AMM 21-52-23 LEAK CK GOOD RE-ACTIVATED # 2 PACK IAW AMM 21-00-00-615-00A NO DEFECTS NOTED NO ODORS NOTED 
"
